# SDR 99ZZZX3082

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N693CC
- Make and model: Skrsky S61A
- Aircraft serial: 61215
- Engine: Ge CT581401
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Disc
- Part number: 5008T20P01
- Condition: Cracked
- Location: Compressor
- Part time: 940 hours
- Component: 5012T75G24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT OVERHAUL, THE STAGE 1 COMPRESSOR ROTOR DISC WAS VISUALLY INSPECTED.  TWO CRACKS WERE FOUND ON THE AFT FACE, IN THE CORNER, OF THE LT BLADE COVETHAIL SLOTS.  ONE EACH IN TWO SLATS.  POSSIBLE CAUSE, PITTING AND/OR INCLUSION.  RECURRENCE PREVENTION:  MATERIAL (AM355) INSPECTION UPGRADE AT MANUFACTURER AND/OR CORROSION INHIBITING CLATING.
